Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a consumer concerning her 14 year old daughter who on 20 Dec 2006 was vaccinated with a first dose of Gardasil. On 24 Dec 2006, the patient developed a full body rash. The patient did not seek medical attention for her experience. At the time of this report, the patient had not recovered. Additional information has been requested. 5/14/2010 Follow up: The patient was seen in the emergency room. A physician in the emergency room indicated that it did not look like a vaccine reaction. The physician prescribed prednisone for the rash. The rash resolved overnight. The patient subsequently recovered on 25-DEC-2006 or 26-DEC-2006. No additional information is expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166